Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2012, Article ID 425969, 13 pages
http://dx.doi.org/10.1155/2012/425969
Research Article

Equivalent Conditions of Complete Convergence for Weighted Sums of Sequences of Negatively Dependent Random Variables

School of Mathematics and Computer Science, Anhui Normal University, Wuhu 241003, China

Received 29 August 2012; Accepted 14 October 2012

Academic Editor: Josef Diblík

Copyright © 2012 Mingle Guo. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. E. L. Lehmann, “Some concepts of dependence,” Annals of Mathematical Statistics, vol. 37, no. 5, pp. 1137–1153, 1966. View at Google Scholar
  2. N. Ebrahimi and M. Ghosh, “Multivariate negative dependence,” Communications in Statistics, vol. 10, no. 4, pp. 307–337, 1981. View at Google Scholar
  3. R. L. Taylor, R. F. Patterson, and A. Bozorgnia, “Weak laws of large numbers for arrays of rowwise negatively dependent random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 14, no. 3, pp. 227–236, 2001. View at Publisher · View at Google Scholar
  4. R. L. Taylor, R. F. Patterson, and A. Bozorgnia, “A strong law of large numbers for arrays of rowwise negatively dependent random variables,” Stochastic Analysis and Applications, vol. 20, no. 3, pp. 643–656, 2002. View at Publisher · View at Google Scholar
  5. M.-H. Ko and T.-S. Kim, “Almost sure convergence for weighted sums of negatively orthant dependent random variables,” Journal of the Korean Mathematical Society, vol. 42, no. 5, pp. 949–957, 2005. View at Publisher · View at Google Scholar
  6. M.-H. Ko, K.-H. Han, and T.-S. Kim, “Strong laws of large numbers for weighted sums of negatively dependent random variables,” Journal of the Korean Mathematical Society, vol. 43, no. 6, pp. 1325–1338, 2006. View at Publisher · View at Google Scholar
  7. A. Volodin, “On the Kolmogorov exponential inequality for negatively dependent random variables,” Pakistan Journal of Statistics, vol. 18, no. 2, pp. 249–253, 2002. View at Google Scholar
  8. D. M. Amini and A. Bozorgnia, “Complete convergence for negatively dependent random variables,” Journal of Applied Mathematics and Stochastic Analysis, vol. 16, no. 2, pp. 121–126, 2003. View at Publisher · View at Google Scholar
  9. A. Volodin, M. O. Cabrera, and T. C. Hu, “Convergence rate of the dependent bootstrapped means,” Theory of Probability and Its Applications, vol. 50, no. 2, pp. 337–346, 2006. View at Publisher · View at Google Scholar
  10. Q. Wu, “Complete convergence for weighted sums of sequences of negatively dependent random variables,” Journal of Probability and Statistics, vol. 2011, Article ID 202015, 16 pages, 2011. View at Publisher · View at Google Scholar
  11. K. Alam and K. M. L. Saxena, “Positive dependence in multivariate distributions,” Communications in Statistics, vol. 10, no. 12, pp. 1183–1196, 1981. View at Google Scholar
  12. K. Joag-Dev and F. Proschan, “Negative association of random variables, with applications,” The Annals of Statistics, vol. 11, no. 1, pp. 286–295, 1983. View at Publisher · View at Google Scholar
  13. P. L. Hsu and H. Robbins, “Complete convergence and the law of large numbers,” Proceedings of the National Academy of Sciences of the United States of America, vol. 33, pp. 25–31, 1947. View at Google Scholar
  14. L. E. Baum and M. Katz, “Convergence rates in the law of large numbers,” Transactions of the American Mathematical Society, vol. 120, no. 1, pp. 108–123, 1965. View at Google Scholar
  15. D. L. Li, M. B. Rao, T. F. Jiang, and X. C. Wang, “Complete convergence and almost sure convergence of weighted sums of random variables,” Journal of Theoretical Probability, vol. 8, no. 1, pp. 49–76, 1995. View at Publisher · View at Google Scholar
  16. A. Gut, “Complete convergence and Cesàro summation for i.i.d. random variables,” Probability Theory and Related Fields, vol. 97, no. 1-2, pp. 169–178, 1993. View at Publisher · View at Google Scholar
  17. H.-Y. Liang, “Complete convergence for weighted sums of negatively associated random variables,” Statistics and Probability Letters, vol. 48, no. 4, pp. 317–325, 2000. View at Publisher · View at Google Scholar
  18. N. Asadian, V. Fakoor, and A. Bozorgnia, “Rosenthal's type inequalities for negatively orthant dependent random variables,” Journal of the Iranian Statistical Society, vol. 5, no. 1, pp. 66–75, 2006. View at Google Scholar
  19. F. Móricz, “Moment inequalities and the strong laws of large numbers,” Zeitschrift für Wahrscheinlichkeitstheorie und Verwandte Gebiete, vol. 35, no. 4, pp. 299–314, 1976. View at Google Scholar